# SDR REXA2012052200768

- Difficulty date: May 22, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,222 hours, 16,510 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK HAS FUEL SMELL WHEN SELECTED HOT.  DEFERRED PER MEL 21-51-11.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS IAW AMM 21-51-13.  OPS CHECK GOOD.
